# SDR CALA2023051501515

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 69,920 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540/Rbl40.87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 40.87 IS CRACKED.  SUPPORT DATA NSA EMX N/R 00098.
